# SDR ASOA20130118017

- Difficulty date: January 17, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 12007247001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RUDDER NR 1 AFT CENTER UPPER HINGE DAMAGE GOUGED.  MX R & R RUDDER NR 1 AFT CTR UPPER HINGE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
